Universidad Complutense de Madrid
E-Prints Complutense

Homorphisms on function algebras

Impacto

Descargas

Último año

Garrido, M. Isabel y Gómez Gil, Javier y Jaramillo Aguado, Jesús Ángel (1994) Homorphisms on function algebras. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 46 (4). pp. 734-745. ISSN 0008-414X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

1MB

URL Oficial: http://cms.math.ca/cjm/v46/


URLTipo de URL
http://cms.math.ca/Institución


Resumen

Let A be an algebra of continuous real functions on a topological space X. We study when every nonzero algebra homomorphism phi:A --> R is given by evaluation at some point of X. In the case that A is the algebra of rational functions (or real-analytic functions, or C(m)-functions) on a Banach space, we provide a positive answer for a wide class of spaces, including separable spaces and super-reflexive spaces (with nonmeasurable cardinal).


Tipo de documento:Artículo
Palabras clave:Algebra of continuous real functions; separable spaces; super-reflexive spaces
Materias:Ciencias > Matemáticas > Topología
Código ID:15532
Depositado:08 Jun 2012 09:19
Última Modificación:27 May 2016 14:08

Descargas en el último año

Sólo personal del repositorio: página de control del artículo